# SDR ASAA0080680

- Difficulty date: December 22, 2000
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EMERGENCY TRACK LIGHTS AT CABIN ROW 1 WERE DETERMINED TO BE INOPERATIVE.  RECONNECTED LIGHT MODULE.  LIGHTS THEN OPERATED NORMALLY.  (M)
